Computable infinite-dimensional filters with applications to discretized diffusion processes

Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2006, 116 (10), pp.1447-1467
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00275177
Contributeur : Christine Graffigne <>
Soumis le : mardi 22 avril 2008 - 16:23:34
Dernière modification le : mercredi 12 octobre 2016 - 01:14:28

Identifiants

  • HAL Id : hal-00275177, version 1

Collections

Citation

Valentine Genon-Catalot, Mireille Chaleyat-Maurel. Computable infinite-dimensional filters with applications to discretized diffusion processes. Stochastic Processes and their Applications, Elsevier, 2006, 116 (10), pp.1447-1467. <hal-00275177>

Partager

Métriques

Consultations de la notice

27